Academic Journals Database
Disseminating quality controlled scientific knowledge

A Stochastic Poisson Structure

ADD TO MY LIST
 
Author(s): Rémi Léandre

Journal: Symmetry
ISSN 2073-8994

Volume: 1;
Issue: 1;
Start page: 55;
Date: 2009;
Original page

Keywords: Poisson structure | Malliavin Calculus

ABSTRACT
We define a Poisson structure on the Nualart-Pardoux test algebra associated to the path space of a finite dimensional Lie algebra.
Why do you need a reservation system?      Affiliate Program